# SDR 01FDEA00571

- Difficulty date: July 14, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: Nr 2 Adc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TWO ADC INOP F/O AIRSPEED AND ALTITUDE ERRONEOUS.  SECURED NR 2 ADC PITOT LINE AT ADC PER AMM 34-10-00-501 PG 501.  GROUND TEST GOOD.
